# SDR COEA2023011015807

- Difficulty date: October 28, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: S53578104206
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 239777 NR 100050 HEAVY CHECK COE/MAJOR REPAIR: L/H MAIN GEAR TRUNNION FITTING HAS A CRACK ON THE UPPER SURFACE AT THE UPPER FASTENER FOR THE FAIRING SUPPORT. CORRECTIVE ACTION: REPAIRED L/H TRUNNION IAW ATR72 SRM 535700-300-802-A01.
